# SDR SWAA2021112443732

- Difficulty date: November 15, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N8604K
- Make and model: Boeing 737-8H4
- Aircraft serial: 39883
- Aircraft time: 32,612 hours, 14,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN EMER ISLE LTS INOP LEFT + RT SIDE / REMOVED + REPLACED EMER LTS BATTERY PACKS M2335 AND M1676. LIGHTS TEST GOOD PER AMM 33-51-06
